# SDR FDEA202506130927

- Difficulty date: June 13, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 90,438 hours, 19,228 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: ARB2891504
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT RIGHT HAND WING FIXED LEADING EDGE COMPARTMENT   BEADED DOUBLER STATION XOS 993.237 EXISTING REPAIR AT RIGHT HAND WING FIXED LEADING EDGE COMPARTMENT   BEADED DOUBLER STATION XOS 993.237 EVALUATED AND FOUND REPAIRED NOT IAW MD11 SRM   57-40-02-2R REPAIR 15 FIGURE 203. EXISTING REPAIR DOUBLER REMOVED AS PER MD11 SRM 51-  31-01-0G AND REPAIR CARRIED OUT IAW MD11 SRM 57-40-02-2R REPAIR 15 FIGURE 203. EO 1-5100-  7-5001 B7 PART 1 TITLE: STRUCTURES - REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION &   TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
